Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. PROFEMUR Z STEM; HIP COMPONENT
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
MICROPORT ORTHOPEDICS INC. PROFEMUR Z STEM; HIP COMPONENT
Model Number
PHA00240
Medical Device Problem Code
Loss of Osseointegration (2408)
Health Effect - Clinical Code
No Information (3190)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
Event or Problem Description
Allegedly patient was revised for aseptic loosening and metallosis was discovered intraoperative.Right hip.
New Search
Submit an Adverse Event Report
Brand Name
PROFEMUR Z STEM
Common Device Name
HIP COMPONENT
Manufacturer
(Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key
9554630
Report Number
3010536692-2020-00017
Device Sequence Number
3096367
Product Code
LPH
UDI-Device Identifier
M684PHA002401
UDI-Public
M684PHA002401
Combination Product (Y/N)
N
Initial Reporter State
CA
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2018
Device Explanted Year
2018
Reporter Type
Manufacturer
Report Source
company representative
Initial Reporter Occupation
Physician
Type of Report
Initial,Followup
Report Date
(Section B)
09/01/2020
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Other
Device Model Number
PHA00240
Device Catalogue Number
PHA00240
Device Lot Number
1704218
Was Device Available for Evaluation?
No
Was the Report Sent to FDA?
No
Distributor Facility Aware Date
12/09/2019
Initial Date Received by Manufacturer
12/09/2019
Supplement Date Received by Manufacturer
12/09/2019
Initial Report FDA Received Date
01/06/2020
Supplement Report FDA Received Date
09/01/2020
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Required Intervention;